# SDR UPS06547781

- Difficulty date: August 2, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10291
- Condition: Dented
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1460 BET S26R TO S27R.  REPAIR AT FRAME STA: 1460, BET S26R AND S27R HAS BEEN ACCOMPLISHED PER FINAL EA NR 757-5362-27-A1508 WITH NO DEVIATIONS AND UPS EO NR B757-53 10-24958-A, NOTE: ALL WORK STEPS ACCOMPLISHED ON ECA NR 108320 & 108327.
